Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Is felling sleepy one of the side effect of taking insulin for diabetes ?

hi i m a diabedic new to insuline. since about the last three mouth i ve been sleeping more and more. the sleeping seems to be taking over my life and i don t do anything more than i must. if i give in it s nothing to sleep most of the 24 hours away with only getting up for the batroom.
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
more sleep -sedation is more common in high sugar state.
it is not due to insulin but due to sugar
better to consult doctor
u need to do exercise and diet control for better outcome
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor